Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had an endometrial ablation, spotting and hot sensation in abdomen. How to get cured?

Hello, my name is Angel and i ended my period on Saturday. i just experienced light spotting and i have never had that before and also, my abdomen is HOT! I am 31 years old and i have had an endometrial ablation about a year and a half ago. i am going to see dr on fri to talk about options for a hysterectomy due to heavy cramping and bleeding still. but i was just concerned about the spotting and hot sensation on my abdomen.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, the spotting and hot abdomen might be due to some infection of the body, it could be any where.It may be due to anemia also.
I to my patients with such infection prescribe antibiotics, anti inflamatories, and hematinics, for complete relief. thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor